Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 556, NWS Memphis, TN

June 17, 2011Clay County, Arkansas; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this severe thunderstorm warning at Jun 17, 2011, 3:16 AM CDT for Clay County, Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2011, 3:16 AM CDT (08:16 UTC)
Expired
Jun 17, 2011, 3:34 AM CDT
In force
18 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Clay County, AR, Dunklin County, MO, Pemiscot County, MO

The radar

The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2821 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
2.9
Supercell composite
25.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WUUS54 KMEG 170816
SVRMEG
ARC021-MOC069-155-170845-
/O.NEW.KMEG.SV.W.0556.110617T0816Z-110617T0845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
316 AM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CLAY COUNTY IN EASTERN ARKANSAS...
  EAST CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  NORTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 345 AM CDT

* AT 316 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOLCOMB...
  OR 9 MILES SOUTHEAST OF CAMPBELL...AND MOVING EAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOMESTOWN...BAIRD...FRISBEE...WHITE OAK...IPLEY...PEACH ORCHARD AND
  SWIFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3639 8997 3639 8978 3641 8975 3643 8975
      3644 8972 3643 8972 3629 8974 3627 9010
      3645 9014 3646 8996
TIME...MOT...LOC 0816Z 261DEG 11KT 3638 9001

$$
1 follow-up statement
721 
WWUS54 KMEG 170834
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
334 AM CDT FRI JUN 17 2011

ARC021-MOC069-155-170844-
/O.CAN.KMEG.SV.W.0556.000000T0000Z-110617T0845Z/
CLAY AR-DUNKLIN MO-PEMISCOT MO-
334 AM CDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PEMISCOT...EAST
CENTRAL DUNKLIN AND EAST CENTRAL CLAY COUNTIES IS CANCELLED...

AT 334 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3639 8997 3639 8978 3641 8975 3643 8975
      3644 8972 3643 8972 3629 8974 3627 9010
      3645 9014 3646 8996
TIME...MOT...LOC 0834Z 261DEG 11KT 3639 8994

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:10 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jun 17, 2:10 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
210 AM CDT FRI JUN 17 2011

.UPDATE...

SCATTERED THUNDERSTORMS ARE REDEVELOPING ACROSS THE NORTHERN TIER
COUNTIES AND A FEW STORMS HAVE BECOME SEVERE.

.DISCUSSION...

UPSTREAM INSTABILITY REMAINS OVER THE ARKLATEX WITH MUCAPES STILL
IN EXCESS OF 2000 J/KG...LI/S TO -7C...AND MID LEVEL LAPSE RATES
IN EXCESS OF 8 C/KM. IN ADDITION...STRENGTHENING LOW LEVEL JET
OVER THE PLAINS HAS INITIATED SCATTERED THUNDERSTORMS OVER
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST
TENNESSEE. THESE STORMS REMAIN SLIGHTLY ELEVATED...BUT HAVE
REACHED SEVERE LIMITS AND WILL BE CAPABLE OF LARGE HAIL AND
DAMAGING WINDS THROUGH THE REMAINDER OF THE EARLY MORNING HOURS.

UPDATED LATEST HWO TO REFLECT THE CURRENT WEATHER TREND.

JLH

&&

.AVIATION...

06Z TAF SET

LARGE COMPLEX OF THUNDERSTORMS THAT HAS MOVED ACROSS THE MIDSOUTH IS
EXPECTED TO CONTINUE MOVING OUT OF THE REGION. MID LEVEL CLOUDS
SHOULD GRADUALLY CLEAR OUT OVER KJBR...KMKL...AND KMEM OVER THE NEXT
FEW HOURS...LEAVING ONLY HIGH CLOUDS FOR THE REST OF THE NIGHT.
THUNDERSTORMS WILL MOVE TOWARDS KTUP OVER THE NEXT FEW HOURS AND
BRING TEMPORARY MVFR CONDITIONS. SAME TREND AS KJBR...KMKL...AND
KMEM WILL START AT KTUP AS SOON AS STORMS MOVE OUT. MVFR VISIBILITES
ARE POSSIBLE AT KMKL TONIGHT DUE TO FOG. SOUTH WINDS WILL BEGIN TO
PICK UP IN THE LATE MORNING HOURS. WINDS COULD BECOME GUSTY IN THE
AFTERNOON AT KMEM AND KJBR. DAYTIME CUMULUS IS EXPECTED...BUT NO
THUNDERSTORMS ARE EXPECTED AT THIS TIME. WINDS WILL DIE DOWN AGAIN
IN THE LATE EVENING HOURS.

RRH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  95  78  96  78 /  30  20  10  10
MKL  93  73  95  74 /  40  30  20  20
JBR  94  75  96  76 /  30  20  20  20
TUP  96  74  97  73 /  30  20  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 17, 1:21 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
121 AM CDT FRI JUN 17 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-180830-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
121 AM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
REMAINDER OF THE OVERNIGHT HOURS. THE PRIMARY SEVERE WEATHER
THREATS WILL REMAIN DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AS A
STRONGLY UNSTABLE AIRMASS INTERACTS WITH A RETREATING WARM FRONT
AND UPPER LEVEL DISTURBANCE IN NORTHWEST FLOW ALOFT. THE PRIMARY
THREATS WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND
LARGE HAIL. THE GREATEST CHANCES FOR SEVERE STORMS WILL BE
ACROSS NORTHWEST TENNESSEE.

BUILDING HEAT AND HUMIDITY IS FORECAST OVER THE WEEKEND INTO EARLY
NEXT WEEK. HEAT ADVISORIES MAY BE NEEDED AT TIMES DURING THIS
PERIOD...WITH HEAT INDEX READINGS POSSIBLY RISING TO BETWEEN 105
AND 109 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE REMAINDER OF TONIGHT
AND AGAIN ON FRIDAY.

JLH

In the hours before

Local storm report, Jun 16, 9:20 PM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
920 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     HAIL             CLARKSDALE              34.20N 90.58W
06/16/2011  E1.00 INCH       COAHOMA            MS   EMERGENCY MNGR

0917 PM     HAIL             LYON                    34.22N 90.54W
06/16/2011  E1.75 INCH       COAHOMA            MS   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZE HAIL IN LYON

&&

TLSJR
Local storm report, Jun 16, 10:05 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1005 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 ESE LORADO            35.98N 90.68W
06/16/2011  E2.00 INCH       GREENE             AR   TRAINED SPOTTER

            2 INCH HAIL...DAMAGED METAL ROOF OF OFFICE BUILDING AND A
            COUPLE GREENHOUSES.

0415 PM     HAIL             PALMETTO                34.19N 88.79W
06/16/2011  E0.88 INCH       LEE                MS   LAW ENFORCEMENT

0433 PM     HAIL             1 S WALCOTT             36.02N 90.67W
06/16/2011  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER SIZED HAIL NEAR HIGHWAY 141.

0444 PM     HAIL             JONESBORO               35.82N 90.69W
06/16/2011  E1.00 INCH       CRAIGHEAD          AR   BROADCAST MEDIA

0527 PM     HAIL             NEUHARDT                35.06N 90.33W
06/16/2011  E0.88 INCH       CRITTENDEN         AR   TRAINED SPOTTER

0530 PM     HAIL             SARDIS                  34.43N 89.91W
06/16/2011  E0.88 INCH       PANOLA             MS   TRAINED SPOTTER

0530 PM     HAIL             NEUHARDT                35.06N 90.33W
06/16/2011  E1.75 INCH       CRITTENDEN         AR   TRAINED SPOTTER

            UPTO GOLF BALL SIZED HAIL IN NEUHARDT.

0538 PM     HAIL             SARDIS                  34.43N 89.91W
06/16/2011  E0.88 INCH       PANOLA             MS   TRAINED SPOTTER

            NICKEL SIZE HAIL.

0540 PM     HAIL             5 W MARIANNA            34.77N 90.85W
06/16/2011  E1.50 INCH       LEE                AR   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZED HAIL NEAR HIGHWAY 79

0545 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
06/16/2011                   DUNKLIN            MO   EMERGENCY MNGR

            TREES DOWN IN KENNETT

0550 PM     TSTM WND DMG     3 WSW KENNETT           36.22N 90.10W
06/16/2011                   DUNKLIN            MO   EMERGENCY MNGR

            FARM SHOPT LOST ROOF AND BACK WALL NEAR COUNTY ROAD 535
            AND HWY Y.

0555 PM     HAIL             NEUHARDT                35.06N 90.33W
06/16/2011  E1.00 INCH       CRITTENDEN         AR   TRAINED SPOTTER

            QUARTER SIZED HAIL NOW IN NEUHARDT.

0625 PM     FUNNEL CLOUD     2 E WARDELL             36.35N 89.78W
06/16/2011                   PEMISCOT           MO   LAW ENFORCEMENT

            POSSBILE TORNADO...MAYBE DAMAGE...LAW ENFORCEMENT
            RESPONDING TO SITE.

0649 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
06/16/2011  E0.75 INCH       DESOTO             MS   NWS EMPLOYEE

0649 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
06/16/2011  E0.88 INCH       DESOTO             MS   TRAINED SPOTTER

            NICKEL SIZE HAIL NEAR HACKS CROSS AND OLD 78.

0651 PM     TSTM WND DMG     CRAWFORDSVILLE          35.23N 90.33W
06/16/2011                   CRITTENDEN         AR   PUBLIC

            TREES DOWN

0655 PM     TSTM WND GST     2 S DOWNTOWN MEMPHIS    35.10N 90.05W
06/16/2011  E73.00 MPH       SHELBY             TN   ASOS

            ASOS RECORDED PEAK WIND OF 73 MPH AT 655

0658 PM     HAIL             SOUTHAVEN               34.97N 90.00W
06/16/2011  E1.00 INCH       DESOTO             MS   AMATEUR RADIO

            QUARTER SIZE HAIL NEAR ELMORE AND GOODMAN

0700 PM     LIGHTNING        HERNANDO                34.83N 89.99W
06/16/2011                   DESOTO             MS   AMATEUR RADIO

            LIGHTNING STRIKE HIT HOUSE CAUSING FIRE.

0702 PM     TSTM WND DMG     LOOXAHOMA               34.60N 89.84W
06/16/2011                   TATE               MS   AMATEUR RADIO

            TREE DOWN ON POWERLINE

0705 PM     HAIL             GERMANTOWN              35.09N 89.79W
06/16/2011  E1.50 INCH       SHELBY             TN   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZE HAIL. STARTED AT ABOUT 705
            PM AND LASTED FOR ABOUT 5 MINUTES.

0705 PM     FUNNEL CLOUD     HERNANDO                34.83N 89.99W
06/16/2011                   DESOTO             MS   TRAINED SPOTTER

            SPOTTER SHOW FUNNEL CLOUD WHILE ON I-55.

0708 PM     TSTM WND DMG     MILLINGTON              35.33N 89.89W
06/16/2011                   SHELBY             TN   PUBLIC

            TREES DOWN IN THE WAVERLY AREA.

0710 PM     HAIL             1 E GERMANTOWN          35.09N 89.77W
06/16/2011  E1.00 INCH       SHELBY             TN   NWS EMPLOYEE

0711 PM     HAIL             GERMANTOWN              35.09N 89.79W
06/16/2011  E2.00 INCH       SHELBY             TN   TRAINED SPOTTER

0712 PM     HAIL             1 NNE GERMANTOWN        35.10N 89.78W
06/16/2011  E1.00 INCH       SHELBY             TN   NWS EMPLOYEE

0712 PM     HAIL             1 NNE GERMANTOWN        35.10N 89.78W
06/16/2011  M2.00 INCH       SHELBY             TN   NWS EMPLOYEE

            2.25 INCH HAIL IN GERMANTOWN.

0715 PM     FLASH FLOOD      ATOKA                   35.45N 89.77W
06/16/2011                   TIPTON             TN   TRAINED SPOTTER

            WIDESPREAD FLOODING...WATER COVERING HWY 51 IN LOW SPOTS.

0715 PM     TSTM WND GST     ATOKA                   35.45N 89.77W
06/16/2011  M63.00 MPH       TIPTON             TN   TRAINED SPOTTER

            WIND GUST MEASURED ON WEATHER STATION OF 63 MPH.

0715 PM     HAIL             GERMANTOWN              35.09N 89.79W
06/16/2011  E1.00 INCH       SHELBY             TN   PUBLIC

0715 PM     HAIL             WYNNE                   35.23N 90.79W
06/16/2011  E0.88 INCH       CROSS              AR   TRAINED SPOTTER

            NICKEL SIZE HAIL COVERING GROUND.

0715 PM     HAIL             CORDOVA                 35.15N 89.78W
06/16/2011  E1.75 INCH       SHELBY             TN   NWS EMPLOYEE

0715 PM     TSTM WND GST     CORDOVA                 35.15N 89.78W
06/16/2011  M60.00 MPH       SHELBY             TN   TRAINED SPOTTER

            SPOTTER MEASURED 60 MPH GUST ON PERSONAL WEATHER STATION

0715 PM     TSTM WND GST     CORDOVA                 35.15N 89.78W
06/16/2011  E60.00 MPH       SHELBY             TN   NWS EMPLOYEE

0715 PM     HAIL             3 SW CORDOVA            35.12N 89.81W
06/16/2011  E1.00 INCH       SHELBY             TN   NWS EMPLOYEE

0717 PM     HAIL             2 N GERMANTOWN          35.12N 89.79W
06/16/2011  M1.25 INCH       SHELBY             TN   NWS EMPLOYEE

            1.25 INCH HAIL AND HIGH WINDS ABOUT 60 MPH.

0720 PM     TSTM WND DMG     BURLISON                35.56N 89.78W
06/16/2011                   TIPTON             TN   PUBLIC

            TREES DOWN

0720 PM     HAIL             ELLENDALE               35.23N 89.83W
06/16/2011  E0.88 INCH       SHELBY             TN   NWS EMPLOYEE

0720 PM     TSTM WND GST     ELLENDALE               35.23N 89.83W
06/16/2011  E60.00 MPH       SHELBY             TN   NWS EMPLOYEE

0720 PM     HAIL             1 SE CORDOVA            35.14N 89.76W
06/16/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL AND 50 MPH WINDS WITH SOME TREES DOWN
            NEAR WALNUT GROVE AND SANGA

0722 PM     HAIL             BARTLETT                35.22N 89.84W
06/16/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

0730 PM     TSTM WND GST     ARLINGTON               35.28N 89.66W
06/16/2011  E65.00 MPH       SHELBY             TN   COUNTY OFFICIAL

            METEOROLOGIST ESTIMATED A 65 MPH WIND GUST WITH STORM.

0735 PM     HAIL             ARLINGTON               35.28N 89.66W
06/16/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

0740 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
06/16/2011  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR HWY 78 AND MAGNOLIA DRIVE.

0755 PM     TSTM WND GST     BOLIVAR                 35.26N 89.00W
06/16/2011  E60.00 MPH       HARDEMAN           TN   EMERGENCY MNGR

0758 PM     LIGHTNING        SOUTHAVEN               34.97N 90.00W
06/16/2011                   DESOTO             MS   AMATEUR RADIO

            LIGHTNING STRUCK APARTMENT IN SOUTHAVEN.

0800 PM     TSTM WND DMG     ALAMO                   35.78N 89.12W
06/16/2011                   CROCKETT           TN   EMERGENCY MNGR

            POWER LINES DOWN ON JOHNSON ROAD...TREES DOWN...DAMAGE TO
            A STORAGE BUILDING.

0808 PM     TSTM WND GST     BOLIVAR                 35.26N 89.00W
06/16/2011  E60.00 MPH       HARDEMAN           TN   TRAINED SPOTTER

0850 PM     TSTM WND DMG     LEXINGTON               35.65N 88.39W
06/16/2011                   HENDERSON          TN   LAW ENFORCEMENT

            TREES DOWN THROUGHOUT THE COUNTY.

0914 PM     HAIL             CLARKSDALE              34.20N 90.58W
06/16/2011  E1.00 INCH       COAHOMA            MS   PUBLIC

0916 PM     HAIL             CLARKSDALE              34.20N 90.58W
06/16/2011  E1.00 INCH       COAHOMA            MS   EMERGENCY MNGR

0917 PM     HAIL             LYON                    34.22N 90.54W
06/16/2011  E1.75 INCH       COAHOMA            MS   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZE HAIL IN LYON

&&

CML
Local storm report, Jun 16, 10:48 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1048 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     4 W DANCYVILLE          35.42N 89.37W
06/16/2011                   HAYWOOD            TN   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED LARGE TREES DOWN ON INTERSTATE 40
            BETWEEN MILE MARKERS 43 AND 45. TIME IS ESTIMATED.

&&

RRH
Local storm report, Jun 16, 10:54 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             HICKORY WITHE           35.24N 89.59W
06/16/2011  E1.00 INCH       FAYETTE            TN   TRAINED SPOTTER

0730 PM     TSTM WND GST     HICKORY WITHE           35.24N 89.59W
06/16/2011  E60.00 MPH       FAYETTE            TN   TRAINED SPOTTER

            POWER LINES DOWN ON CHESTER STREET AND ON ORR ROAD
            OUTSIDE OF THE FIRE STATION.

&&

RRH
Local storm report, Jun 16, 11:15 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             2 ESE LORADO            35.98N 90.68W
06/16/2011  E2.00 INCH       GREENE             AR   TRAINED SPOTTER

            2 INCH HAIL...DAMAGED METAL ROOF OF OFFICE BUILDING AND A
            COUPLE GREENHOUSES.

&&

RRH
Local storm report, Jun 17, 2:47 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 AM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             3 SW STEWART            36.34N 89.65W
06/17/2011  M1.75 INCH       PEMISCOT           MO   FIRE DEPT/RESCUE

            WARDELL FIRE DEPARTMENT REPORTED GOLFBALL SIZE HAIL 6
            MILES SOUTHEAST OF PORTAGEVILLE OR ABOUT 3 MILES
            SOUTHWEST OF STEWART.

&&

JLH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:13 PM CDTSevere Thunderstorm WarningMEGCross, St. Francis15 min
Jun 16, 7:39 PM CDTFlash Flood WarningMEGMississippi3 hr
Jun 16, 9:09 PM CDTSevere Thunderstorm WarningMEGLee, Phillips51 min
Jun 16, 9:28 PM CDTSevere Thunderstorm WarningMEGPhillips47 min
Jun 16, 9:59 PM CDTSevere Thunderstorm WarningMEGPhillips31 min
Jun 16, 10:27 PM CDTSevere Thunderstorm WarningMEGPhillips37 min
Jun 17, 1:09 AM CDTSevere Thunderstorm WarningMEGClay36 min
Jun 17, 1:42 AM CDTSevere Thunderstorm WarningMEGClay33 min
Jun 17, 2:03 AM CDTSevere Thunderstorm WarningMEGGreene, Mississippi42 min
Jun 17, 2:01 AM CDTSevere Thunderstorm WarningMEGDunklin, Pemiscot29 min
Jun 17, 2:59 AM CDTSevere Thunderstorm WarningMEGDunklin19 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.